# SDR B4VR120518

- Difficulty date: November 21, 2018
- Submitted: December 5, 2018
- Operation: General aviation
- Aircraft: N4405Q
- Make and model: Piper PA-44-180
- Aircraft serial: 4496343
- Aircraft time: 3,379 hours
- Engine: Lyc O360A1H6
- Engine time: 3,379 hours
- Propeller: Hartzl HCC2YR2
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 102641172
- Condition: Cracked
- Location: Lt Engine
- Part time: 3,379 hours
- Stage of operation: TX
- How discovered: C
- Nature of condition: K, A
- Precautionary procedure: E

## Discrepancy

ENGINE FIRE WAS NOTED ON ENGINE START UP BY PILOTS. ANOTHER MAINTENANCE SERVICE PROVIDER TO THE FLIGHT SCHOOL LOOKED AT THE AIRCRAFT. THEY FOUND THAT THE FUEL LINE THAT CAME OFF OF THE FUEL FLOW TRANSDUCER HAD CRACKED NEAR THE FLARE ON THE FUEL LINE AND IT WAS LEAKING FUEL.
